2017
Том 69
№ 6

All Issues

Volume 12, № 3, 1960

Article (Russian)

On Solutions of Linear Elliptical Systems of Differential Equations with a Discontinuous Free Term

Gavelya S. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 235 - 243

The author considers a non-homogeneous linear elliptical system of differential equations with smooth coefficients in the left part, but with an isolated point particularity of arbitrary (finite) order in the free term. The fundamental matrix, the existence of which is assumed, is modified in such a way that at the corresponding point, zero of the required order is formed. As a result the formula defining a certain partial solution of a non-homogeneous system, known for a smooth (or limited discontinuous) term, is extended to the case under discussion. Conclusions are drawn as to the statement and certain properties (generalized) of boundary problem solutions for such systems.

Article (Russian)

Integration of Plane Axioms of Euclidian Geometry in an Abstract Group II

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 244 - 256

Article (Russian)

On a Projective-differential Class of Congruences

Kovantsov N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 257 - 266

The author shows that the congruences K3, referred to one of its focal surfaces, which are bases for the construction of a complex with a triple inflection centre on each ray, exist with arbitrarinness in one funct'on of two arguments. On each surface with arbitrariness in three functions of one argument there exists a one-parameter family of curves which are focal curves of some congruence K3, referred to this surface. It is shown that with arbitrariness in six functions ol one argument there exist congruences K3 referred to both their focal surfaces.

Article (Russian)

On Certain Properties of the Solutions of Systems of Nonlinear Differential Equations with Slowly Varying Parameters

Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 267 - 278

In a previous paper the author proposed an algorithm for finding an approximate (with precision up to a magnitude of order e) two-parameter family of special solutions of the system. In this paper the existence and uniqueness ot a corresponding exact two-parameter family of solutions of system (1) is proved; the difference between the exact family of solutions and its mth approximation is shown to be of the order of em; the property of attraction to the found approximate family of solutions is established for any solutions of system (1) having initial values which belong to the region of definition of the exact two-parameter family of solutions of system (1)

Article (Russian)

Generalization of Erlang's Formulae in the Case When the Lines May Be Broken and Renewed

Maryanovich T. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 279 - 286

This paper deals with the generalization of Erlang's well-known formulae in the case when the lines may be broken and renewed during random intervals of time with a distribution function H{x) and G(x) respectively. The service time is assumed to have an arbitrary distribution function F(x) if only two conditions are satisfied.

Article (Russian)

On Bogoliubov's Theory of R operation

Parasyuk O. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 287 - 307

A new, more exact exposition of Bogoliubov's theory of R-operation, which is of great importance in the quantum theory of field, is given in this paper. A definition of R-operation is contained in §§3 and 5. Theorem 2, confirming the possibility of writing down the contribution from any Feinman diagram after applying R-operation to it in the form of (8. 3), is the basic one. The final result consists in the proof of the limiting ratio (9 4).

Article (Russian)

On a New Method of a Numerical Solution of Boundary Problems for Elliptical Differential Equations

Polozhii G. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 308 - 323

The author proposes an effective method of solving boundary problems for equations with partial finite differences corresponding to the two-dimensional and three-dimensional problems of mathematical physics. The essence of the method consists in finding solutions in explicit form or in the form of formulae with a small number of parameters determined from a corresponding small number of algebraic equations. For partial differential equations of the second order with constant coefficients this is attained in the two-dimensional case (24) and in the three-dimensional case (50) by means of the formulae established by the author (9) and (81) respectively.

Article (Russian)

Elaboration de quelques procédés de calcul pour la construction approximative des solutions des problèmes tcheby cheviens à paramètres entrant non linéairement

Gavrilyuk V. T., Rémès E. J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 324 - 338

R é s u m e A présent nous avons déjà à notre disposition un système élaboré de méthodes calculatoires théoriquement argumentées qui permettent de construire, avec un degré d'exactitude illimité en principe, les solutions des problèmes tchebycheviens généraux concernant l'approximation des fonctions continues réelles (d'un nombre arbitraire de variables indépendantes) par des agrégats de fonctions continues données, à paramètres (en nombre fini) entrant linéairement [1, 2]. Il est naturel d'essayer s'appuyer en quelque sorte sur ces mêmes méthodes en abordant les problèmes ultérieurs — de nature bien plus compliquée et, avec cela, d'actualité pratique urgente — qui concernent la construction numérique des approximations tchebycheviennes non linéaires, c'est-à-dire, à paramètres entrant non linéairement Dans la partie I actualle de ces rech:rch2s la réduction mentionnée aux méthodes plus tôt élaborées (pour les problèmes à paramètres entrant liné-airment) se fait sur le base de certains procédés itératifs de linéarisation approximative pareils, en quelque mesure, à celui-là qu'on applique d'après Gauss [7] pour adapter le méthode des moindres carrés au cas des équations incompatibles non linéaires.On réalise ici la réduction dont il s'agit en substituant au lieu du compact E, dans l'énoncé (1) du problème tchebychevien, un sous-ensemble discret e_N ={x_i}^N_i et en remplaçant ensuite les N équations incompatibles (5) dans l'enonce (5) — (4), ainsi obtenu, du problème par les équations linéarisées (6). En éxigeant que le module-maximum L(z) dés écarts (résidus) relatifs aux N équations (5) soit abaissé à chaque pas du procédé itératif, en même temps que la quantité analogue L(z) relative au système (6) des équations linéarisées, — on se voit forcé, généralement parlanté, d'introduire ici un faсteurlimit at if alpha (0< alpha < 1) en déterminant le vecteur corrigé sous une forme du type (6) désignant une solution, exacte ou approximative, du problème tchebychevien «linéarisé» correspondant). —L'efficacité de l'algorithme tient essentiellement à la possibilité de s'en tirer avec des valeurs a non par trop petites, et cette possibilité, à son tour, tient à la choix plus ou moins bonne de l'approximation initiale z*. La réalisation du procédé en pratique est éclaircie par trois exemples. Dans les paragraphes ultérieurs on indiquera, pour certaines classes importantes des problèmes tchebycheviens d'approximation non linéaire, quelques procédés effectifs modifiés, caractérisés par une application p 1 u s restreinte du principe de linéarisation approximative, et moins exigeants à l'égard d'une réussite particulière dans la choix de l'approximation initiale. Le principes fondamentaux des procédés approximatifs étudiés dans ces recherches ont été indiqués par l'auteur aîné dans deux brèves notes [3,4], publiées dans les Comptes Rendus de l'Académie des sciences de la RSS d'Ukraine. Le présent mémoire contient, à côté d'une exposition plus développée des principes de départ et des énoncés généraux des notes mentionnées, les résultats essentiels d'une investigation expérimentale systématique réalisée dans le laboratoire des calculs de l'Institut de mathématique de l'Académie des sciences d'Ukraine sous la direction responsable du second auteur.

Brief Communications (Russian)

On a Relationship in the Theory of Uniform and Integral Approximations.

Hopenhaus I. E., Rabinovich A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 339 - 341

Brief Communications (Russian)

On the Asymptoticity of Solutions of Difference Approximations with a Small Parameter

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 342 - 346

Brief Communications (Russian)

On the Solution of Difference Approximations of Biharmonic Functions by the Method of Successive Approximations

Lapushkin I. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 346 - 349

Brief Communications (Russian)

Asymptotic Integration of Nonlinear Autonomic Systems with Many Degrees of Freedom in the Region of Internal Resonance

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 349 - 354

Brief Communications (Russian)

On Certain Relationships for Numerical Functions

Chuich A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 354 - 357